# SDR REXA2012101701116

- Difficulty date: October 15, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N8914A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7914
- Aircraft time: 19,758 hours, 16,811 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN FS 559 SEMI-PRESSURE BULKHEAD CAP ANGLES AT RBL 18 AND LBL 18.  REPAIRED IAW PA 53-025 IAW BOMBARDIER REO 601R-53-41-260 REV D AND REO 601R-53-41-609 REV A.
